# SDR USAA2010122093181

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON SEAT TRACK BETWEEN FR24 TO FR24 + 3 INCHES, -Y1292.  REPAIRED SEAT TRACK BETWEEN FR24 TO FR24 + 3 INCHES, -Y1292 IAW EA 116813 & A319 SRM 51-74-00.
